# SDR SCNA01337

- Difficulty date: June 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 70,791 hours, 28,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617891007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE RT AFT OVERWING EXIT DOOR EMERGENCY SIGN FAILED LUMINOUS CHECK.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW B727 MM 335031.
